# SDR ASAA2015081012830

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 7,066 hours, 2,325 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15577
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,068 hours, 2,326 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTING ENGINE NR 1, RECEIVED THE FLASHING ENGINE START VALVE OPEN LIGHT.  RETEST WITH MX PERSONNEL, GAVE US THE SAME RESULT.  ACFT GROUNDED.  RAN NR 1 ENGINE, FOUND FAULT TO BE INTERMITTENT.  SUGGEST REPLACING NR 1 ENGINE START VALVE.  AS A PRECAUTION REPLACED NR 1 START VALVE IAW MM 80-11-03.  OPS CHECKED IAW SAME REF AND 71-00-00-700-809-F00.
